MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00277-003-0813-z

Медицинская библиотека · Annals of hematology · 2003

Pulmonary nocardiosis in a patient with CML relapse undergoing imatinib therapy after bone marrow transplantation.

Lin Jen-Tsun, Lee Ming-Yang, Hsiao Lian-Tsai, Yang Mu-Hua, Chao Ta-Chon, Chen Po-Min, Chiou Tzeon-Jye

Клинический случайСтатьяПеревод в очереди

Аннотация

We describe a case of pulmonary nocardiosis in a female patient with graft-versus-host disease (GVHD) underwent therapy with imatinib mesylate for a relapse of chronic myeloid leukemia (CML) after allogeneic bone marrow transplantation (BMT). The patient developed chronic GVHD 8 months after the use of imatinib and was on corticosteroid therapy. Three months after the development of chronic GVHD, she acquired pulmonary nocardiosis and a computed tomography (CT) scan of the chest showed multiple nodular lesions with cavitations over both lungs. She was successfully treated with single-agent trimethoprim-sulfamethoxazole (TMP/SMX) and the infection did not recur. Our case indicated that pulmonary nocardiosis could occur in patients with GVHD undergoing imatinib and corticosteroid therapy and might be treated by single-agent TMP/SMX.

Для цитирования: Lin Jen-Tsun, Lee Ming-Yang, Hsiao Lian-Tsai, Yang Mu-Hua, Chao Ta-Chon, Chen Po-Min, Chiou Tzeon-Jye. Pulmonary nocardiosis in a patient with CML relapse undergoing imatinib therapy after bone marrow transplantation.. Annals of hematology. 2003. DOI: 10.1007/s00277-003-0813-z.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.